Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The norm exponent in Galois extensions of number fields

Author: Hans Opolka
Journal: Proc. Amer. Math. Soc. 99 (1987), 41-43
MSC: Primary 11R32; Secondary 11R37
MathSciNet review: 866426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to provide an upper bound for the exponent of the norm residue group $ {k^ * }/\operatorname{Norm}_{K/k}({K^ * })$ of a finite Galois extension $ K/k$ of number fields in terms of a certain central extension of $ K/k$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R32, 11R37

Retrieve articles in all journals with MSC: 11R32, 11R37

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society